Alert archive / West Virginia / Flash Flood Warnings in 2024

Flash Flood Warning 10, NWS Charleston, WV

April 11, 2024Harrison County, West Virginia

NWS Charleston, WV issued this flash flood warning at Apr 11, 2024, 11:55 PM EDT for Harrison County, West Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2024, 11:55 PM EDT (03:55 UTC)
Expired
Apr 12, 2024, 2:14 AM EDT
In force
2 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Harrison County, WV

The radar

The Pittsburgh radar (KPBZ), 139 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 125 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 3.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2024-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2024-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
673 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

092 
WGUS51 KRLX 120355
FFWRLX
WVC033-120745-
/O.NEW.KRLX.FF.W.0010.240412T0355Z-240412T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1155 PM EDT Thu Apr 11 2024

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  West Central Harrison County in northern West Virginia...

* Until 345 AM EDT.

* At 1155 PM EDT, emergency management reported that the city 
  reservoir is close to overtopping, which could cause failure of 
  the dam. If this happens, flooding would occur all along Salem 
  Fork and Dog Run. Between 1 and 2 inches of rain have fallen. 
  Additional rainfall amounts up to 0.5 inches are possible in the 
  warned area.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Emergency management reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are along Salem Fork or Dog Run, move to higher ground 
immediately.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3932 8049 3932 8048 3929 8049 3929 8051
      3928 8057 3930 8056 3930 8053 3931 8051

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GW
1 follow-up statement
456 
WGUS71 KRLX 120614
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
214 AM EDT Fri Apr 12 2024

WVC033-120624-
/O.CAN.KRLX.FF.W.0010.000000T0000Z-240412T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison WV-
214 AM EDT Fri Apr 12 2024

...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL HARRISON 
COUNTY...
...FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL HARRISON COUNTY...

Water levels at the Salem Reservoir are dropping and therefore the 
reservoir is no longer in danger of failing. Therefore the Flash 
Flood Warning is being cancelled. However, other flooding from heavy 
rain is possible in the area, so a Flood Warning remains in effect.  
Please continue to heed remaining road closures.

&&

LAT...LON 3932 8049 3932 8048 3929 8049 3929 8051
      3928 8057 3930 8056 3930 8053 3931 8051

$$

RPY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 9:50 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 11, 9:50 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
950 PM EDT Thu Apr 11 2024

.SYNOPSIS...
Unsettled pattern continues through tonight, with severe
weather and excessive rain possible. Quiet break on Saturday.
Possible disturbances during the new work week.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 946 PM Thursday...

With the loss of instability, and following convection trends,
disorganized convection continues moving across the area this
evening. Therefore, removed mention of thunderstorms during the
overnight hours. However, expecting storms to develop once again
early Friday. Rest of forecast remains on track.

As of 515 PM Thursday...

Expanded the Food Watch farther east and south, which now
encompasses all of our lowlands, all until 2 AM early Friday
morning. This is also more in line with Tornado Watch 105, in
effect until 9 PM tonight.

As of 235 PM Thursday...

Key Points:

 * Afternoon and evening thunderstorms pose a risk for severe
   weather, with damaging winds, tornadoes, hail, and locally
   heavy downpours all possible.

 * A Flood Watch is in effect for southeast Ohio and parts of
   West Virginia through tonight.

 * A Wind Advisory remains in effect for the West Virginia
   foothills and mountains through this evening.

Active weather today will serve up the possibility of strong to
severe thunderstorms, the risk of flooding, and breezy to strong
non-convective winds.

Severe: An advancing low pressure system will set forth a round
of severe weather from now until late tonight. Lingering
capping inversion/convective inhibition noted on SPC's
Mesoanalysis page at the start of forecast diagnosing earlier
this afternoon has since eroded, pointing to a destabilizing
environment currently underway. Areas that have poked out of the
clouds for a time this afternoon have risen a few degrees
warmer than areas such as southeast Ohio, who remain masked
beneath rain and overcast skies. Should see an uptick in
convective activity shortly after this discussion issuance in
response to boosting surface temperatures and increasing
instability outside of the lower Ohio Valley cloud shield.

South to southwesterly mid-level steering flow will propagate
storms up from the JKL/MRX forecast areas into the Central
Appalachians. Damaging wind gusts will be able to thrive in
healthy and mature storms under the aid of breezy to strong low
to mid level flow. Increasing wind shear will gradually increase
the concern for rotation in storms this afternoon that could
reach down to the surface as tornadoes. While not as prominent
today due to wind shear limiting vertical growth of storms, a
threat for hail will remain present in convection as well today.

Activity begins to wind down late tonight as the surface low
sends a cold front through the forecast area. The parent H5
trough will continue to press through the area into the end of
the work week, keeping the small chance of showers and
thunderstorms alive even on Friday. However, little to no
instability will be present with storms for the end of the
period and therefore the severe threat will be limited.

Hydro: Locally heavy downpours associated with convection poses
a concern for flooding and a rise along creeks and rivers. This
will especially be the case in the event of training storms
along already saturated soils present from previous rainfall. A
few spots along the Muskingum River in southeast Ohio remain in
Action Stage at the time of writing and is anticipated to rise
out of its banks on Friday once more. With these concerns, opted
to hoist a Flood Watch for this afternoon into late tonight for
southeast Ohio and parts of West Virginia that are the most
susceptible after last week's deluge of rainfall.

Non-Convective Winds: Outside of showers and storms, a strong
low level jet currently resides over the Central Appalachians
out ahead of the low pressure system. Aforementioned capping
inversion held off strong winds from mixing down to the surface,
but local observations show wind gusts around 20 to 25 mph now
prominent this afternoon. Still anticipating advisory level
gusts along the West Virginia foothills and mountains through
this evening, so will allow the Wind Advisory to cruise through
this evening as planned. Winds remain fairly breezy and strong
on Friday, and could foresee another Advisory being needed late
tomorrow night into the start of the weekend.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 155 PM Thursday...

Gusty winds and continued showery conditions on Friday night into
Saturday as tight pressure gradient remains over the area, and
several shortwaves move through the region. Some of the higher
terrain counties could even see some flakes of snow, but little to
no accumulation is expected. As the day progresses Saturday, it
should become drier and less windy as the system pulls off to our
east and high pressure attempts to build in briefly. Models differ
on Sunday, but it looks like we could be in the warm sector of an
approaching system, with a cold front dropping south into the region
later Sunday into Monday, eventually briefly stalling out before
lifting back north in the long term.  This will yield showery
conditions, with the possibility of isolated thunderstorms Sunday
into Sunday evening/night.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 155 PM Thursday...

Aforementioned front will lift back north as a warm front early next
week, generally later Monday into Tuesday, with a cold front
arriving by the middle of next week. Above normal temperatures along
with unsettled weather can be expected during the period.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
As of 731 PM Thursday...

Scattered showers and isolated thunderstorms will continue
across WV, southwest VA and eastern KY through at least
midnight. Periods of IFR will continue under heavier showers,
particularly at PKB, HTS, CKB and CRW where the axis of
precipitation concentrated this afternoon and evening.
Otherwise, VFR conditions will prevail through at least 04Z for
the rest of sites.

Pressure gradient tightens up as a low pressure center
approaches from the west increasing winds aloft. METARs and
radar observations indicate weaker winds at the surface along
and west of the ongoing convection. Winds may remain weaker than
expected as the atmosphere tries to decouple.

Showers or thunderstorms can mix strong winds aloft to the
surface through this evening mainly across the eastern sites. It
will remain gusty along the higher elevations through the
overnight hours.

The low's center and associated cold front push east after 06Z
tonight taking most showers and thunderstorms with them. There
may be a lull in precipitation from 06z through 15Z Friday
morning, but convection is expected to fire up once again Friday
afternoon with the arrival of a strong upper level disturbance.

Model soundings indicated IFR/MVFR ceilings may prevail through
the day Friday areawide.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of restrictions or improvements may
vary from forecast. Winds could remain under 10 knots and loose
their gustiness mainly across the lowlands overnight tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            FRI 04/12/24
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  L    H    H    H    M    M    M    M    H    H    H    H
HTS CONSISTENCY  M    H    H    L    M    H    H    H    H    H    M    M
BKW CONSISTENCY  M    M    H    H    H    M    H    M    H    H    H    H
EKN CONSISTENCY  H    M    M    H    M    M    H    H    H    H    H    H
PKB CONSISTENCY  L    L    L    L    L    L    L    L    M    L    H    H
CKB CONSISTENCY  M    M    M    M    M    H    H    H    H    H    H    H

AFTER 00Z SATURDAY...
IFR conditions possible along the mountains in lingering
rain/snow showers Friday night into Saturday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 2 AM EDT Friday for WVZ005>011-013>020-
     024>032-039-040.
     Wind Advisory until 11 PM EDT this evening for WVZ039-040-
     515>523-525-526.
OH...Flood Watch until 2 AM EDT Friday for OHZ066-067-075-076-
     083>087.
KY...Flood Watch until 2 AM EDT Friday for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...SL/MEK
NEAR TERM...TRM/ARJ/MEK
SHORT TERM...SL
LONG TERM...SL
AVIATION...ARJ
Hazardous weather outlook, Apr 11, 8:52 PM EDT, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
852 PM EDT Thu Apr 11 2024

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032-
130100-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-
852 PM EDT Thu Apr 11 2024

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and the lowlands of West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Gusty winds on Friday could cause power outages or additional tree
damage.

In addition, heavy rains through tonight could lead to instances of
strong rises along rivers on Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ039-040-130100-
Upshur-Barbour-
852 PM EDT Thu Apr 11 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT FRIDAY...

This Hazardous Weather Outlook is for Upshur and Barbour counties in
northern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Gusty winds on Friday could cause power outages or additional tree
damage.

In addition, heavy rains through tonight could lead to instances of
strong rises along rivers on Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ515>523-525-526-130100-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Northwest Randolph-Southeast Randolph-
852 PM EDT Thu Apr 11 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of northeast and
southeast West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

In addition, brief heavy rain could lead to localized instances of
flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Gusty winds on Friday could cause power outages or additional tree
damage.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-034-524-130100-
Dickenson-Buchanan-McDowell-Wyoming-Southeast Pocahontas-
852 PM EDT Thu Apr 11 2024

This Hazardous Weather Outlook is for southwest Virginia, and
McDowell, Wyoming and southeast Pocahontas county in West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Gusty winds on Friday could cause power outages or additional tree
damage.

In addition, heavy rains through tonight could lead to instances of
strong rises along rivers on Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

TRM

In the hours before

Local storm report, Apr 11, 11:28 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1128 PM EDT Thu Apr 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Tstm Wnd Dmg     8 S Madison             37.94N 81.81W
04/11/2024                   Logan              WV   911 Call Center

            Boone County 911 had reports of a tree down
            blocking Spruce Laurel Rd in Clothier, WV.

&&
Local storm report, Apr 11, 11:31 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1131 PM EDT Thu Apr 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Flash Flood      2 NNW Teays Valley      38.47N 81.93W
04/11/2024                   Putnam             WV   911 Call Center

            Putnam County 911 reported flooding in the
            roadway in the 1600 block of Route 34 in
            Hurricane.

&&
Local storm report, Apr 11, 11:33 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1133 PM EDT Thu Apr 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Flash Flood      9 ENE Clay              38.52N 80.93W
04/11/2024                   Clay               WV   Public

            A caller in Clay County advised that Flat
            Fork Rd is flooded with about 1 to 2 feet of
            moving water.

&&
Local storm report, Apr 11, 11:41 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1141 PM EDT Thu Apr 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Landslide        1 SE Whitesville        37.97N 81.53W
04/11/2024                   Boone              WV   911 Call Center

            Boone County 911 reported a mudslide in the
            1100 block of Raleigh St in the town of
            Whitesville. No houses endangered but CSX
            railway has been covered.

&&
Local storm report, Apr 11, 11:46 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1146 PM EDT Thu Apr 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     Flash Flood      3 ENE Glenville         38.96N 80.79W
04/11/2024                   Gilmer             WV   911 Call Center

            Gilmer 911 advised that there is high water
            completely covering the road in the 3900
            block of US Hwy 33 E near Glenville, WV.

&&
Local storm report, Apr 11, 11:52 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1152 PM EDT Thu Apr 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Flash Flood      2 ENE Hurricane         38.44N 81.98W
04/11/2024                   Putnam             WV   911 Call Center

            High water going across the roadway of Teays
            Valley Road and City Park Reservoir.

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 8:09 PM EDTFlash Flood WarningRLXBoone, Lincoln, Logan, Mingo, Wayne3 hr
Apr 11, 8:58 PM EDTFlash Flood WarningRLXJackson, Mason, Putnam, Wood4 hr
Apr 11, 10:09 PM EDTAreal Flood WarningRLXCabell, Lincoln, Mason, Putnam, Wayne8 hr
Apr 11, 10:18 PM EDTRiver Flood WarningRLXBoone, Kanawha, Lincoln16 hr
Apr 11, 11:16 PM EDTAreal Flood WarningRLXBoone, Jackson, Kanawha, Lincoln, Mason, Putnam and 1 more16 hr
Apr 11, 11:22 PM EDTAreal Flood WarningRLXBoone, Logan, Mingo9 hr
Apr 11, 11:50 PM EDTAreal Flood WarningRLXBoone, Clay, Fayette, Kanawha, Nicholas, Raleigh and 1 more9 hr
Apr 12, 12:43 AM EDTAreal Flood WarningRLXBraxton, Calhoun, Clay, Doddridge, Gilmer, Harrison and 4 more12 hr
Apr 12, 12:51 AM EDTAreal Flood WarningRLXJackson, Wood3 days
Apr 12, 3:12 AM EDTWind AdvisoryRLXBarbour, Boone, Braxton, Calhoun, Clay, Doddridge and 22 more39 hr
Apr 12, 3:20 AM EDTAreal Flood WarningRLXCalhoun, Doddridge, Jackson, Mason, Pleasants, Ritchie and 4 more31 hr
Apr 12, 6:13 AM EDTRiver Flood WarningRLXGilmer16 hr
Apr 12, 11:30 AM EDTRiver Flood WarningRLXPleasants, Tyler, Wood60 hr
Apr 12, 11:33 AM EDTRiver Flood WarningRLXPleasants, Wood66 hr
Apr 12, 11:34 AM EDTRiver Flood WarningRLXWood64 hr
Apr 12, 11:36 AM EDTRiver Flood WarningRLXJackson, Wood3 days
Apr 12, 11:39 AM EDTRiver Flood WarningRLXMason3 days
Apr 12, 11:41 AM EDTRiver Flood WarningRLXMason5 days
Apr 12, 11:54 AM EDTRiver Flood WarningRLXMason3 days
Apr 12, 11:58 AM EDTRiver Flood WarningRLXCalhoun, Wirt11 hr

Nearby

Flash Flood Warnings in West Virginia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.